# SDR CA130624001

- Difficulty date: June 18, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 5,425 hours
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 7931 · Engine Oil Pressure
- Part: Gauge
- Part number: 2279301000
- Condition: Reads Low
- Location: Oil Pressure
- Part time: 895 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

(CAN) THE ACFT WAS SNAGGED DURING THE RUNUP FOR LOW OIL PRESSURE, NOT IN THE GREEN AT 2000 RPM.  MAINTENANCE TESTED THE GAUGE AND SENDER WITH A CALIBRATED GAUGE AND FOUND IT TO BE READING 15 PSI LOWER THAN THE MASTER GAUGE.  A NEW OIL PRESSURE KIT WAS INSTALLED AND TESTED NORMAL.  THIS IS THE SIXTH FAILURE OF A GAUGE IN THIS ACFT ALONE AND OVER 60 OF THE NEW GAUGE KITS HAVE BEEN REPLACED ON OUR FLEET FOR READING LOW.
